Are You Normal?

Ask your question today!

Brain electric shock?
Favorited (undo)
27% Normal
24 Comments

Okay, I'm sitting here normal then suddenly.my brain feels like it's shocked. it's starting to hurt and I'm wondering if I should see a docter or something...
Is It Normal?
Next >>
Help us keep this site organized and clean. Thanks! [Report] [Best Of] [Vulgar] [Funny] [Fake] [Weird] [Interesting]
Comments (24)
fine then make sure that you are away from the eletric board i hope your brain is attracting some eletricity from the board .... to be in reality brain never gives a shock instead in gives you heavy pain if you have a headache of and accident to the head
Comment Hidden (show)
-
@: Divx99
You are another unfeeling jerk! What's wrong with your unfeeling brain you creep!
Comment Hidden (show)
You can't feel your brain.
Comment Hidden (show)
Anyone that says this is normal or just a headache has clearly never experienced an "electric shock" in the brain. Sometimes when I tell people about these shocks they look at me like I'm crazy but it is very, very real. I know it is a withdrawal symptom from my antidepressant and my doctor's say it is normal but there needs to be more concrete research because it is not normal and I wish drug companies as well as doctors would report and seriously acknowledge this side effect. I don't feel safe driving, working, or doing anything else. It is very difficult to concentrate when you feel like your brain is being zapped every few seconds or minutes and it makes it worse when you ask the 'professionals' for help and they tell you it's normal and just to put up with it.
Comment Hidden (show)
its called a headache. take asperin.
Comment Hidden (show)
-
no no no, it's not a headache. extreme difference. headaches like a dull pain. this is like a sharp static shock.. and because I'm too busy to male an appointment
Comment Hidden (show)
-
Have you seen a doctor?
Comment Hidden (show)
You are a total unfeeling jerk!
Comment Hidden (show)
cabinet70
It could be a tumor
Comment Hidden (show)
This could be lupus!
Comment Hidden (show)
-
Everything is lupus. It's lupus!
Comment Hidden (show)
i get something like this. i think ive got a trapped nerve in my neck that if i move my head a certain way will ping and send a shock up the side of my neck up to my brain. it feels quite a bit like an electric shock so maybe you have something like that too.
Comment Hidden (show)
Whoa, totally saw this accidentally - coulda used u the other day when my bf and I had the same thing and needed advice. BUT...um, we did lots of ecstasy. Just sayin, and it's gone now.
Comment Hidden (show)
I have the same problem, its normal
Comment Hidden (show)
Brooke_314
I got off my antidepressant & those shock feelings are a true side effect.
Comment Hidden (show)
I've had that happen before twice. But I also have severe migraines with stroke like symptoms:/ if it comes with a really bad headache, it may be a migraine. But see a doctor just in case because it is possible you could have a tumor or something..
Comment Hidden (show)
karmasAbich
Ohh i thought this was about ECTs at first. Nevermind :)
Comment Hidden (show)
i've had this before too!! It freaked me out - has happened two or three times though and certainly not 'every few minutes'. Does it make you dizzy too? I would just be looking at my computer screen then i would feel a ZZZZT! and a really quick sharp spin in my head and then felt a bit sick, like nauseous afterwards. I'm not sure if it's the same thing, but haven't had it for a while so not worrying about it.
Comment Hidden (show)
-
I do not know how long ago you posted this, but the samething happen to me type of activity I was using my computer, struggle to not to go unconcious, felt like a wave in my brain afterwards, lasted for 30 seconds or so.
yua are the only one who had exactly, the same description. I have emailed my dr. I am wating for a response I will keep you imrormed.
the first thought that came to my mind right after was that the computer had something to do with ot? Idont think that everybody who is using a computer will have this, but could be a contributing factor.
Comment Hidden (show)
This might be something serious. I'm not trying to scare you, but you should see a doctor as soon as possible!
Comment Hidden (show)
Guys when somebody posts something that is bothering, about their health dont make fun of it!!!!! It is real.
they are asking if somebody have had similar sympthoms or knos about that particular problem please dont do that.
Comment Hidden (show)
Sounds like serotonin syndrome. Are you on antidepressants? Google "brain zaps."
Comment Hidden (show)
Seems like there are a few smart ass answers, you can joke when this hasn't happened to you!
I have Lupus and I don't recall this being a side effect. This is like someone shooting you with a taser, any time you move your head its like an electrical zing! This usually happens when I don't take my Cymbalta for fibromyalgia, well I have been taking this faithfully everyday and this zing has just started again, all day, miserable! I wouldn't wish this on anyone!
Comment Hidden (show)
Uh oh, time to break out the aluminum foil hats.
But first, why wouldn't you want to see a doctor?
Comment Hidden (show)

Sorry, you need to be signed in to comment.

Click here to sign in or register.